uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Extremal Kahler Metrics on Projectivized Vector Bundles
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Algebra and Geometry.
2015 (English)In: Duke mathematical journal, ISSN 0012-7094, E-ISSN 1547-7398, Vol. 164, no 2, 195-233 p.Article in journal (Refereed) Published
Abstract [en]

We prove the existence of extremal, nonconstant-scalar curvature, Kahler metrics on certain unstable projectivized vector bundles P(E) -> M over a compact constant scalar curvature Kahler manifold M with discrete holomorphic automorphism group, in certain adiabatic Kahler classes. In particular, the vector bundles E -> M are assumed to split as a direct sum of stable subbundles E = El circle plus ... circle plus E-s all having different Mumford-Takemoto slope, for example, mu(E-1) > ... > mu(E-s).

Place, publisher, year, edition, pages
2015. Vol. 164, no 2, 195-233 p.
National Category
URN: urn:nbn:se:uu:diva-247397DOI: 10.1215/00127094-2860166ISI: 000349513200001OAI: oai:DiVA.org:uu-247397DiVA: diva2:796824
Available from: 2015-03-20 Created: 2015-03-18 Last updated: 2016-02-17Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Brönnle, Till
By organisation
Algebra and Geometry
In the same journal
Duke mathematical journal

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 349 hits
ReferencesLink to record
Permanent link

Direct link